# SDR KBMA117617

- Difficulty date: June 13, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 590008
- Condition: Inoperative
- Location: Air Conditioning
- Part time: 4,886 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER BELT MELTED.  REMOVED AND REPLACED COMPRESSOR WITH OVERHAULED UNIT.
